Hands hurting and going numb.

Options
ppurdin
ppurdin Member Posts: 1,181 Member
edited March 2014 in Breast Cancer #1
Hi everyone.I have been taking armidex for about 2 months now.My hands have been hurting me and go numb sometimes.They wake me up at night.I have to keep shaking them to be able to make the numbness go away.When they are not numb they hurt.I just wonder,d if anyone eles has had this happen.I bought a glove for carprel tunel and it does help.I don,t know if I should let my dr. know this.Thanks for your imput. Pat.

Comments

  • Youcandothis
    Youcandothis Member Posts: 79
    Options
    Anything
    out of the ordinary dr wants to hear about it. We are an important part of our med team, if we don't do our part we are shortchanging ourselves!
  • aztec45
    aztec45 Member Posts: 757
    Options
    Tell Your Doc
    You should not have to go through this pain. Tell your onc. I was on Femara for two months and got off of it. It made my joints ache and hurt so bad it was hard for me to work.

    Hope they resolve this for you.

    P
  • MyTurnNow
    MyTurnNow Member Posts: 2,686 Member
    Options
    Pat, definately call your
    Pat, definately call your onco. I am on Arimidex, too, and one of the side effects is joint pain. Not sure that would mean your hands but do tell your doctor. Let us know the outcome. Good luck!!
  • cherie1
    cherie1 Member Posts: 3
    Options
    absolutely tell your
    absolutely tell your doctor!I ended up the same from chemo..Diagnosed periphial neuropathy. Keep fingers warm with real furry gloves,for now.It really helps.a compression glove(Ineed the fingertips covered) helps the most.Good luck. Cherie1
  • mwallace1325
    mwallace1325 Member Posts: 806
    Options
    aztec45 said:

    Tell Your Doc
    You should not have to go through this pain. Tell your onc. I was on Femara for two months and got off of it. It made my joints ache and hurt so bad it was hard for me to work.

    Hope they resolve this for you.

    P

    Femera
    When you went off the Femera did they put you on something else? I've only been on it for a little over 2 months and am noticing the joint pain, which I'm still hoping will go away. What, if anything, are you taking now?? thanks.
  • sausageroll
    sausageroll Member Posts: 415
    Options
    cherie1 said:

    absolutely tell your
    absolutely tell your doctor!I ended up the same from chemo..Diagnosed periphial neuropathy. Keep fingers warm with real furry gloves,for now.It really helps.a compression glove(Ineed the fingertips covered) helps the most.Good luck. Cherie1

    Neuropathy
    I have neuropathy from both diabetes and chemo. There are drugs out there that can help a lot..so definitely tell your doctor. It is a rotten feeling I know...but there can be some relief.
  • jennypher
    jennypher Member Posts: 4
    Options
    neuropathy, thats what my
    neuropathy, thats what my partner had when she took differnt meds
  • Sunrae
    Sunrae Member Posts: 808
    Options
    jennypher said:

    neuropathy, thats what my
    neuropathy, thats what my partner had when she took differnt meds

    Pat, I hope by now you've
    Pat, I hope by now you've talked with your dr about your hands going numb. For years my right hand goes numb at night and I have to get up and move it around to get it back to normal. I have diabetes but I really think my problem is from the way I sleep at night, must hit a nerve somewhere but it always goes away. I'm on Femera too, but don't seem to be having too much joint pain or side effects. I've also had carpal tunnel problems and wear a glove when I'm gardening or using that hand too long. It really helps. Hope you find relief and soon. Let us know how you're doing.
  • Megan M
    Megan M Member Posts: 3,000
    Options
    Sunrae said:

    Pat, I hope by now you've
    Pat, I hope by now you've talked with your dr about your hands going numb. For years my right hand goes numb at night and I have to get up and move it around to get it back to normal. I have diabetes but I really think my problem is from the way I sleep at night, must hit a nerve somewhere but it always goes away. I'm on Femera too, but don't seem to be having too much joint pain or side effects. I've also had carpal tunnel problems and wear a glove when I'm gardening or using that hand too long. It really helps. Hope you find relief and soon. Let us know how you're doing.

    Pat, I hope also that you
    Pat, I hope also that you contacted your doctor. They should always know of changes to us, especially the numbness. Keep us updated.

    Hugs, Megan
  • Sher43009
    Sher43009 Member Posts: 602 Member
    Options
    Megan M said:

    Pat, I hope also that you
    Pat, I hope also that you contacted your doctor. They should always know of changes to us, especially the numbness. Keep us updated.

    Hugs, Megan

    My arms, hands and around my
    My arms, hands and around my mouth go numb. I'm on herceptin every 3 weeks, and tamoxefin. My oncol. said it could be from the benedryl but doesn't know which drug is doing it to me. Just one more side effect to live with.
    Sher
  • DebbyM
    DebbyM Member Posts: 3,289 Member
    Options
    Sher43009 said:

    My arms, hands and around my
    My arms, hands and around my mouth go numb. I'm on herceptin every 3 weeks, and tamoxefin. My oncol. said it could be from the benedryl but doesn't know which drug is doing it to me. Just one more side effect to live with.
    Sher

    Did you contact your doctor
    Did you contact your doctor Pat? What did he say? Please let us know.

    Hugs, Debby